MathSciNet Relay Station
MathSciNet bibliographic data
MR1869308 35Q55 (35-04 35B10 35Q51)
Chow, K. W. A class of doubly periodic waves for nonlinear evolution equations. Wave Motion 35 (2002), no. 1, 71–90.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement